Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Paxil to Wellbutrin-possible side affects.

Posted by John on August 10, 1999, at 12:58:07

In reply to Re: Paxil to Wellbutrin-possible side affects. , posted by MA on August 1, 1999, at 12:55:38

I just swithed from 30 mg of Paxil to 300 mg of Wellbutrin. I've had a sensation similar to "electrical shocks" although they
are difficult to describe and are usually associated with head movement. I had the same sensation when I cold turkeyed Prozac two years ago.
Prozac/Paxil was putting me to sleep during the day and also led to the usual anorgasmia (which could be beneficial for some people).
I've been on the Wellbutrin for about three weeks now and frankly am dissappointed with the lack of effect on depression but it's still early on
and I'll give it some time. I had a difficult period of dizziness and nausia at two weeks which passed. On the positive side, Wellbutrin has relieved all
of the Prozac/Paxil side effects related to libido and anorgasmia. So at least I'm able to get something done in my life. Cheers!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:John thread:6842